Munich Personal RePEc Archive

Estimation of multiple-regime regressions with least absolutes deviation

Jushan, Bai (1995): Estimation of multiple-regime regressions with least absolutes deviation. Published in: Journal of Statistical Planning and Inference , Vol. 74, No. 1 (October 1998): pp. 103-134.

[img]
Preview
PDF
MPRA_paper_32916.pdf

Download (274kB) | Preview

Abstract

This paper considers least absolute deviations estimation of a regression model with multiple change points occurring at unknown times. Some asymptotic results, including rates of convergence and asymptotic distributions, for the estimated change points and the estimated regression coefficient are derived. Results are obtained without assuming that each regime spans a positive fraction of the sample size. In addition, the number of change points is allowed to grow as the sample size increases. Estimation of the number of change points is also considered. A feasible computational algorithm is developed. An application is also given, along with some monte carlo simulations.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.